The spatial homogeneity of stable equilibria of some reaction-diffusion systems on convex domains

Kazuo Kishimoto, Hans F. Weinberger

Research output: Contribution to journalArticlepeer-review

131 Scopus citations
Original languageEnglish (US)
Pages (from-to)15-21
Number of pages7
JournalJournal of Differential Equations
Volume58
Issue number1
DOIs
StatePublished - Jun 15 1985

Bibliographical note

Funding Information:
* Partially supported by a Grant-in-Aid Japanese government. ’ Partly supported by the National work originated during the author’s Society for the Promotion of Science

Copyright:
Copyright 2014 Elsevier B.V., All rights reserved.

Cite this